# SDR RRXA99200

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corrosion
- Location: Bs 980-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOOR TRACK BETWEEN STA 980 TO 1380 AND BETWEEN LONGERONS 33 LEFT 33 RIGHT TO 36, DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FLOOR TRACKS IAW DC-8 53-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
